hello all ive been here before but i have a new problem has anyone who has done these pills for a long time developed highblood pressure. i know that when you withdraw from opiates your pressure goes up but mine i crazy high has anyone else had this problem and what did you do.
Hi- same thing happened to me! I was on xanax for 6 years and when I came off about 13 months ago my blood pressure went up. i have been on a mild blood pressure med ever since. I don't mind though - much rather be on the blood pressure medication than addicted to xanax. Don't play with it though - make sure you get to a doctor, as this can be dangerous!
Bingo! My bp had been running around 170/90's and may be starting to respond to Norvasec and atenolol......its initially an abstinence thing, but depending on your length and level of use you may want to keep a diary and consult Doc/Cardiologist if necessary..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.